I was just recently diagnosed with MS and one of my symptoms was itching and hives. This usually happens when i take a shower, or exercise. I have not started any meds yet for MS, but I thought it might be releted to MS. Anyone else have itching before treatment?
I am in the same boat, dx'd no meds yet. When running on a treadmill or jogging sometimes I get this intense burning senstation, usually in one location(stomach or legs). I look to see, but nothing visable, then I scratch the &"@£> out of it but that doesn't work, it seems to fade away on it's own. I have no idea, I thought it could possibly be increase in core temperature. But it just happens randomly, maybe 1 out of 10 times. Before MS I always thought it was a skin thing but it wasn't red I had no physical signs.
Welcome. Sorry for the dx :( I've heard of others with the itching and I've had burning skin, and only had hives along with an allergic reaction. So, the hives sound like an allergen of some sort aggrevated by the heat of working out, etc.
Have you had anyone look at the hives? An allergist or dermatologist?
yeah i started taking neurontin and i actually got really itchy after that the first time i took it, but then i fell asleep. this is really annoying. in my karate class last night, i got so red and itchy with little red welts.!! another thing i notice is my sense of smell seems to have gotten extremely sensitive. I can smell everything. its weird. is this related? err this is too much!! thanks everyone for anything you guys share. it helps cause this is new and it sux and its scary!! lol
i am dx'ed with ms since 1986. In 1966, i develeloped a phyical allergy called
chorlingeric urticaria I am allergic to heat, emotions, and exertion I believe it is auto-immune condition also (It is real)
I do not know is there is a connection with ms. Zertic is my choice to calm it down and it is very itchy and red I was supposed to outgrow it but never did. I was 18 when it stsrted and am 62 now
for the past few weeks I have this rash on my neck, chest, hands and starting on my face.. it looks like Hives.. come and go...red and itchy at times. I have been uping the dose of Gabapentin..(Neurontin).. since I got this rash and it's not getting better... I thought I would lower the dose from 2400mg a day to 1500mg a day.. I still have the rash.?
I don't know if it's an allergy to whatever is in the med... I'm allergic to Sulfa products in meds and don't know if this has it?
I think I will ask the Pharacist.. my GP and Neuro are both away for a week..
I was just dx with MS last Thursday. I'm new at this, but I can say I don't have hives on my body that you can see, but I have the heat and tingling as if I had them. slight itching at times, not always though. I went and looked in the mirror the first time it happened about two weeks ago. My skin was clear all over so I knew it was an MS thing. I have had this every day at different times of the day and different parts of my body now. Also have numbness down left side. I have started having pain on my left side and spasm too.
I used to love a long HOT bath!! I have learned since joining MD not to. Wow I had no idea!!! I used to have such god awful pain on my left, I'd soak in a hot tub and it would help more then tylonal, or advil!
I have horrible itching brought on by exercise, neuropathy symptoms as well. Alot of my symptoms are exercise induced. I will start to get pains in my thighs as well, sometime stinging. My muscle twitching will increase well. I have had no formal diagnoses, several Drs have tried to rule out MS. My MRIs are normal. I had a B12 deficiency but after 2 weeks of vitamin therapy it was a normal level. I still have the symptoms with vitamin therapy. The drs look at me like I am a puzzle. I have to be very careful because if I do intense walking or biking for days in a row I throw myself into a flare.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.